# SDR ASAA2015051911785

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,658 hours, 9,392 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT, APPLIED QRH 2 MIN WAIT, LIGHT STILL OVERHEAT. WAITED 5 MIN IN QRH.  RE APPLIED WINDOW HEAT AND WORKED NORMAL FOR REST OF FLIGHT.  ACFT GROUNDED. PERFORMED FIM TASK 30-41, LEFT SIDE, NO CURRENT FAULTS FOUND.  NO HISTORY PAST 30 DAYS.  GROUND VERIFICATION DONE IAW AMM 30-41-00-710-801, OPS CHECK GOOD, OK FOR SERVICE.
